# SDR AALA201711229021

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 11,535 hours, 4,466 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Pressure Switch
- Part number: HTE690047
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  TEMPERATURE INDICATIONS HIGH ALONG WITH STRONG BURNING ODOR.  REMOVED AND REPLACED HOT AIR PRESSURE SWITCH (26HK) PER AMM 21-63-19. OPERATIONAL CHECK GOOD.
